# SDR 2005UALA01522

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 41,136 hours, 26,218 cycles
- Engine: Ge CFM56*
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Condition: Warning Light
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL ANNUNCIATOR IS ON, ON FMS CDU'S AND SCREENS DISPLAY 'FMC'.  CREW COMMENTS: DUAL FMC FAILURE AT LIFTOFF.  AFTER 10 MINS SYSTEM RETURNED.  NO CB'S PULLED.  THE 737 AIRCRAFT OPERATED BY UNITED AIRLINES HAVE ONLY A SINGLE FMC SYSTEM, THUS THIS WRITEUP IS ERRONEOUS.  A SINGLE SYSTEM ERROR WAS SEEN ON BOTH CDUS.  THE SYSTEM RETURNED TO NORMAL OPERATION WITHOUT CREW ACTION, AND OPERATIONALLY CHECKED GOOD BY GROUND MAINTENANCE.  NO FURTHER MAINTENANCE ACTIONS WERE TAKEN.  THE SYSTEM HAD NO HISTORY, AND HAS HAD NO SUBSEQUENT MALFUNCTIONS
